# SDR 98ZZZX3862

- Difficulty date: September 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5027P
- Make and model: Hughes 369D
- Aircraft serial: 611002D
- System (JASC): 6220 · Main Rotor Head
- Part: Link
- Part number: 369A76132
- Condition: Worn
- Location: Main Rotor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LINK ASSEMBLY WORN BEYOND LIMITS.  REMOVED AND REPLACED.
